# SDR ASOA2013041103363

- Difficulty date: March 19, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,781 hours, 19,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621-625 INTERCOSTAL ANGLE CRACKED AT STR 14L.  REMOVED INTERCOSTAL ANGLE IAW SRM 51-42-06.  INSTALLED SERVICEABLE INTERCOSTAL ANGLES AT STRINGER 14L FROM FS 621-625 IAW REO 601R-53-61-422 AND SRM 51-42-21.
